# SDR 98ZZZX1231

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - LT WING BRACKET FOR HYD LINES THAT PASS THROUGH THE AFT END OF THE SPOILER HINGE RIB AT WING RIB NR 5 IS CRACKED.  REPLACED BRACKET.
